IEEE - Institute of Electrical and Electronics Engineers, Inc. - Asymptotic behavior of stochastic Cohen-Grossberg neural networks with variable delays

2008 IEEE International Joint Conference on Neural Networks (IEEE World Congress on Computational Intelligence)

Author(s): Minghui Jiang ; Li Wang ; Yi Shen
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2008
Conference Location: Hong Kong, China
Conference Date: 1 June 2008
Page(s): 279 - 284
ISBN (CD): 978-1-4244-1821-3
ISBN (Paper): 978-1-4244-1820-6
ISSN (Paper): 1098-7576
DOI: 10.1109/IJCNN.2008.4633803
Regular:

Using Chebyshev inequality and nonnegative semi-martingale convergence theorem, the paper investigates asymptotic behavior of stochastic Cohen-Grossberg neural networks with delay by constructing... View More

Advertisement